# SDR 9JLA2021050622568

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N708BH
- Make and model: Lear 45LEAR
- Aircraft serial: 45431
- Aircraft time: 2,758 hours, 2,346 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sump
- Part number: 72D4X
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PRE-FLIGHT CHECKS THAT THE LEFT FORWARD FUEL SUMP VALVE WOULD NOT SPRING BACK CLOSED. THE MAINTENANCE TEAM REMOVED AND REPLACED THE DEFECTIVE SUMP VALVE (P/N 72D4X) OPS AND LEAK CHECKS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
